# SDR SWAA2016033050387

- Difficulty date: March 28, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 27,805 hours, 16,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED, BETWEEN BS 312 - 328, LBL 46.  R & R INTERCOSTAL IAW SRM.
